MAUDE Adverse Event Report: Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered

Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered
Model Number NVRO-27
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Stroke/CVA (1770); Movement Disorder (4412)
Date of Event 08/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2026, a 27mm navitor vision valve was selected for implant using a large flexnav delivery system (ds).The patient's aortic valve angle was 42 degrees.During the procedure, the valve was able to be implanted successfully without recapture.The patient remained hemodynamically stable throughout the procedure and there was no clinically significant delay reported.Post-procedure less than 48 hours, the patient was developed with left arm weakness and dysarthria.Computed tomography (ct) revealed m2 occlusion.Follow-up ct revealed left cerebellar and right external capsular infarcts.No interventions were performed and it was reported that the symptoms were improving.The patient had an extended hospitalization and subsequently discharged.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
Navitor Vision
Common Device Name
Aortic Valve, Prosthesis, Percutaneously Delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50819130
Report Number2135147-2026-06308
Device Sequence Number21385030
Product Code NPT
UDI-Device Identifier05415067045799
UDI-Public(01)05415067045799(17)290329
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNVRO-27
Device Catalogue NumberNVRO-27
Device Lot Number11398571
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/30/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Disability;
Patient Age82 YR
Patient SexMale